RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 1, Pages 49–56 (Mi faa1425)  

This article is cited in 2 scientific papers (total in 2 papers)

Classification of nonsingular surfaces of degree $4$ in $\mathbb{RP}^3$ with respect to rigid isotopies

V. M. Kharlamov


Full text: PDF file (1187 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:1, 39–45

Bibliographic databases:

UDC: 513.62
Received: 19.01.1983

Citation: V. M. Kharlamov, “Classification of nonsingular surfaces of degree $4$ in $\mathbb{RP}^3$ with respect to rigid isotopies”, Funktsional. Anal. i Prilozhen., 18:1 (1984), 49–56; Funct. Anal. Appl., 18:1 (1984), 39–45

Citation in format AMSBIB
\Bibitem{Kha84}
\by V.~M.~Kharlamov
\paper Classification of nonsingular surfaces of degree $4$ in $\mathbb{RP}^3$ with respect to rigid isotopies
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 1
\pages 49--56
\mathnet{http://mi.mathnet.ru/faa1425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739089}
\zmath{https://zbmath.org/?q=an:0577.14014}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 1
\pages 39--45
\crossref{https://doi.org/10.1007/BF01076360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK06100007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1425
  • http://mi.mathnet.ru/eng/faa/v18/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:207
    Full text:82
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020